I saw the doc on Wednesday for a sinus infection etc. She was telling me dietary ways to help with the symptoms, stuff I already knew - stay away from dairy, drink hot tea, etc.
She then went on to write me a prescription, and told me that 1- it could cause a yeast infection, call her if it happened, and 2- if I didn't take it with meals it could cause diarrhea. Again, things I knew, as I've been on this med before. She then goes on to say, "Eating yogurt would help both of these potential side effects, too".
Um, dude, you just told me to stay away from dairy, now you're pushing it on me? (And yes, I just realized this 4 days later, and had the "dude" moment just now, 4 days later.)
So moms, what would you do? Cuz frankly, I've got enough phlegm going on without taking in the dairy, but I've got the runs (this med does it to me whether I take it with food or not, and I have been taking it with food every time) and I'm feeling the beginnings of a YI...and no access to the doc or YI or diarrhea meds til at least Monday. I have the yogurt, but no plain, but if I eat it I'll be choking on phlegm.
Ugh, anyone else have docs say dumb things like that?
Asked by Anonymous at 11:33 AM on Dec. 18, 2010 in Health
Answer by tnm786 at 11:37 AM on Dec. 18, 2010
Answer by Snewo at 11:35 AM on Dec. 18, 2010
Answer by layh41407 at 11:37 AM on Dec. 18, 2010
Answer by Bmat at 11:56 AM on Dec. 18, 2010
Answer by Babylove76 at 11:37 AM on Dec. 18, 2010
Answer by ObbyDobbie at 11:38 AM on Dec. 18, 2010
Answer by Crystal8327 at 12:55 PM on Dec. 18, 2010
Answer by Crystal8327 at 12:58 PM on Dec. 18, 2010
Answer by motherofhope98 at 6:11 PM on Dec. 18, 2010
Next question in Health
What is the best way to get back to normal after your period?
Check out some of the top posts today in Groups: